JournalsprimsVol. 46, No. 3pp. 719–740

Segal–Bargmann Transform and Paley–Wiener Theorems on Motion Groups

  • Suparna Sen

    Indian Institute of Science, Bangalore, India
Segal–Bargmann Transform and Paley–Wiener Theorems on Motion Groups cover
Download PDF

Abstract

We study the Segal–Bargmann transform on a motion group ℝ_n_ ⋉ K, where K is a compact subgroup of SO(n). A characterization of the Poisson integrals associated to the Laplacian on ℝ_n_ ⋉ K is given. We also establish a Paley–Wiener type theorem using complexifi ed representations.

Cite this article

Suparna Sen, Segal–Bargmann Transform and Paley–Wiener Theorems on Motion Groups. Publ. Res. Inst. Math. Sci. 46 (2010), no. 3, pp. 719–740

DOI 10.2977/PRIMS/23